# SDR CALA2023050901428

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 85,724 hours, 20,350 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143N33906
- Condition: Unknown
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE PREVIOUS LOGPAGE #9295835. THE REPAIR INCORPORATED VIA ECRA 5331-03026 IS APPROVED AS TIME-LIMITED UNTIL 39,750 TOTAL A IRCRAFT CYCLES PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSI S (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE 39,750 TO TAL AIRCRAFT FLIGHT CYCLES, UNLESS ANOTHER 8100-9 FORM IS RECEIV ED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS.  TRANSCRI BED FROM HAECO GSO NR 9285835. 39,750 TOTAL AIRCRAFT CYCLES PENDING THE RESULTS OF A DAMAGE TO EFORE 39,750 TO TAL AIRCRAFT FLIGHT CYCLES, UNLESS ANOTHER 8100- MENTS". TRANSCRIBED FROM HAECO GSO NR 9280032. LERANCE ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR B 9 FORM IS RECEIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIRE REFERENCE LOG PAGE 9295835 L/H ALTERNATE STATIC PORT, "REPAIR IN CORPORATED VIA ECRA 5331-03026 IS APPROVED AS TIME-LIMITED UNTIL RII INSPECTION ACCOMPLISHED BY HAECO INSPECTOR PENDER V935793. DIP 53-DIP TOMC REJECTS DIP REQUEST FOR CORRECTION OR VOID DUE TO INCORRECT OT LACKING REPAIR INFORMATION LOGPAGE READY TO BE CLEARED, ENTERED IN ERROR
